I've been on Loestrin 24 fe for about a year now. I take it regularly and consistently, but vomited a few hours after taking one pill of this month's pack. I'm on the second day of the placebo pills now, and I did not have a period last month at all. My boyfriend and I have been having sex, without using condoms, for 5 months and everything has been fine, but I'd like some reassurance. Could missing that one pill in the first week of pills cause me to be pregnant?
Hi! If you were my patient, I would advise you that it is unlikely that missing just one pill increase your pregnancy risk substantially. Having said that , though, since you have not had a period, a pregnancy test would be prudent. It is common for periods to dwindle down to spotting or nothing at all after women have been on LoEstrin for awhile, so that is more likely to be the reason you did not have your period. You should find out though Good luck! Dr B
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.